We consider the problem of the stability of action variables in properly degenerate, nearly integrable Hamiltonian systems and prove, in particular, stability results for systems with two degrees of freedom. An application of such results to celestial mechanics is presented.

Biasco, L., Chierchia, L., Treschev, D. (2005). Stability of nearly-integrable, degenerate Hamiltonian systems with two degrees of freedom. JOURNAL OF NONLINEAR SCIENCE, 16, 79-107 [10.1007/s00332-005-0692-7].

Stability of nearly-integrable, degenerate Hamiltonian systems with two degrees of freedom

BIASCO, LUCA;CHIERCHIA, Luigi;
2005-01-01

Abstract

We consider the problem of the stability of action variables in properly degenerate, nearly integrable Hamiltonian systems and prove, in particular, stability results for systems with two degrees of freedom. An application of such results to celestial mechanics is presented.
Biasco, L., Chierchia, L., Treschev, D. (2005). Stability of nearly-integrable, degenerate Hamiltonian systems with two degrees of freedom. JOURNAL OF NONLINEAR SCIENCE, 16, 79-107 [10.1007/s00332-005-0692-7].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/139839
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 7
social impact